American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. B. Besaeva. On the spectrum of difference relations and differential operators in weighted spaces of sequences and functions. St. Petersburg Math. J. 26 (2015) 499-513.
Abstract, references, and article information   
View Article: PDF

[2] Jussi Behrndt, Seppo Hassi, Hendrik Wietsma and Henk de Snoo. Antitonicity of the inverse for selfadjoint matrices, operators, and relations. Proc. Amer. Math. Soc. 142 (2014) 2783-2796.
Abstract, references, and article information   
View Article: PDF

[3] Vladimir Derkach, Seppo Hassi, Mark Malamud and Henk de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc. 358 (2006) 5351-5400. MR 2238919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mercedes Fernandez Miranda and Jean-Philippe Labrousse. The Cayley transform of linear relations. Proc. Amer. Math. Soc. 133 (2005) 493-499. MR 2093073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Saveliev. Lomonosov's invariant subspace theorem for multivalued linear operators. Proc. Amer. Math. Soc. 131 (2003) 825-834. MR 1937420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1